# SDR YENA2020122300630

- Difficulty date: December 19, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 61,913 hours, 22,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF JB EC A20-817-01, FUSELAGE CENTER KELL BEAM FR 42FH SHEAR PLATE WEB CRACKED, REF JB EC A20-817-01 & FAS EA 20047 REV IR & AIRBUS RDAS 8060800/005/2020 ISSUE B.  PERMANENT REPAIR ACCOMPLISHED UNDER WO NR 1080180.  CLASSIFIED AS MAJOR.
